# SDR 98ZZZX1958

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AT
- Make and model: Boeing 727208
- Aircraft serial: 22295
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS INOPERABLE AT AFT AIRSTAIRS.  REMOVED AND REPLACED BATTERY.
